Twisted cotangent sheaves and a Kobayashi-Ochiai theorem for foliations  [ Faisceaux cotangents tordus et un théorème de Kobayashi-Ochiai pour les feuilletages ]
Annales de l'Institut Fourier, Tome 64 (2014) no. 6, pp. 2465-2480.

Soit X une variété projective normale et A un diviseur de Cartier ample sur X. Supposons que X n’est pas l’espace projectif. Nous montrons que le faisceau cotangent tordu Ω X A est génériquement nef par rapport à la polarisation A. Comme conséquence nous obtenons un théorème de Kobayashi-Ochiai pour les feuilletages  : si T X est un feuilletage tel que deti A, alors i est au plus le rang de .

Let X be a normal projective variety, and let A be an ample Cartier divisor on X. Suppose that X is not the projective space. We prove that the twisted cotangent sheaf Ω X A is generically nef with respect to the polarisation A. As an application we prove a Kobayashi-Ochiai theorem for foliations: if T X is a foliation such that deti A, then i is at most the rank of .

Reçu le : 2013-07-23
Révisé le : 2014-05-16
Accepté le : 2014-06-13
DOI : https://doi.org/10.5802/aif.2917
Classification : 14F10,  37F75,  14M22,  14E30,  14J40
Mots clés : faisceau cotangent, feuilletages, théorème de Kobayashi-Ochiai
@article{AIF_2014__64_6_2465_0,
     author = {H\"oring, Andreas},
     title = {Twisted cotangent sheaves and a Kobayashi-Ochiai theorem for foliations},
     journal = {Annales de l'Institut Fourier},
     pages = {2465--2480},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {64},
     number = {6},
     year = {2014},
     doi = {10.5802/aif.2917},
     zbl = {06387344},
     mrnumber = {3331171},
     language = {en},
     url = {https://aif.centre-mersenne.org/item/AIF_2014__64_6_2465_0/}
}
Höring, Andreas. Twisted cotangent sheaves and a Kobayashi-Ochiai theorem for foliations. Annales de l'Institut Fourier, Tome 64 (2014) no. 6, pp. 2465-2480. doi : 10.5802/aif.2917. https://aif.centre-mersenne.org/item/AIF_2014__64_6_2465_0/

[1] Andreatta, M. Some remarks on the study of good contractions, Manuscripta Math., Tome 87 (1995) no. 3, pp. 359-367 | Article | MR 1340353 | Zbl 0860.14009

[2] Andreatta, Marco Minimal model program with scaling and adjunction theory, Internat. J. Math., Tome 24 (2013) no. 2, 1350007, 13 pages | Article | MR 3045341 | Zbl 1273.14030

[3] Araujo, Carolina; Druel, Stéphane On codimension 1 del Pezzo foliations on varieties with mild singularities (2012) (arXiv 1210.4013, preprint, to appear in Mathematische Annalen)

[4] Araujo, Carolina; Druel, Stéphane On Fano foliations, Adv. Math., Tome 238 (2013), pp. 70-118 | Article | MR 3033631 | Zbl 1282.14085

[5] Araujo, Carolina; Druel, Stéphane; Kovács, Sándor J. Cohomological characterizations of projective spaces and hyperquadrics, Invent. Math., Tome 174 (2008) no. 2, pp. 233-253 | Article | MR 2439607 | Zbl 1162.14037

[6] Barth, Wolf P.; Hulek, Klaus; Peters, Chris A. M.; Van de Ven, Antonius Compact complex surfaces, Ergebnisse der Mathematik und ihrer Grenzgebiete. 3. Folge. A Series of Modern Surveys in Mathematics, Tome 4, Springer-Verlag, Berlin, 2004, xii+436 pages | MR 2030225 | Zbl 1036.14016

[7] Beltrametti, Mauro C.; Sommese, Andrew J. The adjunction theory of complex projective varieties, de Gruyter Expositions in Mathematics, Tome 16, Walter de Gruyter & Co., Berlin, 1995, xxii+398 pages | MR 1318687 | Zbl 0845.14003

[8] Bogomolov, Fedor A.; McQuillan, Michael L. Rational curves on foliated varieties (February 2001), pp. 1-29 (Prépublications de l’IHES)

[9] Debarre, Olivier Higher-dimensional algebraic geometry, Universitext, Springer-Verlag, New York, 2001, xiv+233 pages | MR 1841091 | Zbl 0978.14001

[10] Demailly, Jean-Pierre; Peternell, Thomas; Schneider, Michael Compact complex manifolds with numerically effective tangent bundles, J. Algebraic Geom., Tome 3 (1994) no. 2, pp. 295-345 | MR 1257325 | Zbl 0827.14027

[11] Druel, Stéphane Caractérisation de l’espace projectif, Manuscripta Math., Tome 115 (2004) no. 1, pp. 19-30 | Article | MR 2092774 | Zbl 1070.14012

[12] Flenner, Hubert Restrictions of semistable bundles on projective varieties, Comment. Math. Helv., Tome 59 (1984) no. 4, pp. 635-650 | Article | EuDML 139994 | MR 780080 | Zbl 0599.14015

[13] Fujita, Takao Remarks on quasi-polarized varieties, Nagoya Math. J., Tome 115 (1989), pp. 105-123 | MR 1018086 | Zbl 0699.14002

[14] Fujiwara, Tsuyoshi Varieties of small Kodaira dimension whose cotangent bundles are semiample, Compositio Math., Tome 84 (1992) no. 1, pp. 43-52 | EuDML 90177 | Numdam | MR 1183561 | Zbl 0763.14015

[15] Fulton, William Intersection theory, Ergebnisse der Mathematik und ihrer Grenzgebiete. 3. Folge. A Series of Modern Surveys in Mathematics, Tome 2, Springer-Verlag, Berlin, 1998, xiv+470 pages | MR 1644323 | Zbl 0541.14005

[16] Hartshorne, Robin Algebraic geometry, Springer-Verlag, New York-Heidelberg, 1977, xvi+496 pages (Graduate Texts in Mathematics, No. 52) | MR 463157 | Zbl 0531.14001

[17] Höring, Andreas The sectional genus of quasi-polarised varieties, Arch. Math. (Basel), Tome 95 (2010) no. 2, pp. 125-133 | Article | MR 2674248 | Zbl 1198.14008

[18] Höring, Andreas On a conjecture of Beltrametti and Sommese, J. Algebraic Geom., Tome 21 (2012) no. 4, pp. 721-751 | Article | MR 2957694 | Zbl 1253.14007

[19] Höring, Andreas; Novelli, Carla Mori contractions of maximal length, Publ. Res. Inst. Math. Sci., Tome 49 (2013) no. 1, pp. 215-228 | Article | MR 3030002 | Zbl 1262.14010

[20] Kebekus, Stefan; Solá Conde, Luis; Toma, Matei Rationally connected foliations after Bogomolov and McQuillan, J. Algebraic Geom., Tome 16 (2007) no. 1, pp. 65-81 | Article | MR 2257320 | Zbl 1120.14011

[21] Kobayashi, Shoshichi; Ochiai, Takushiro Characterizations of complex projective spaces and hyperquadrics, J. Math. Kyoto Univ., Tome 13 (1973), pp. 31-47 | MR 316745 | Zbl 0261.32013

[22] Kollár, János Singularities of the minimal model program, Cambridge Tracts in Mathematics, Tome 200, Cambridge University Press, Cambridge, 2013, x+370 pages (With a collaboration of Sándor Kovács) | MR 3057950 | Zbl 1282.14028

[23] Kollár, János; Mori, Shigefumi Birational geometry of algebraic varieties, Cambridge Tracts in Mathematics, Tome 134, Cambridge University Press, Cambridge, 1998, viii+254 pages (With the collaboration of C. H. Clemens and A. Corti, Translated from the 1998 Japanese original) | MR 1658959 | Zbl 0926.14003

[24] Lazarsfeld, Robert Positivity in algebraic geometry. II, Ergebnisse der Mathematik und ihrer Grenzgebiete, Tome 49, Springer-Verlag, Berlin, 2004, xviii+385 pages (Positivity for vector bundles, and multiplier ideals) | MR 2095472 | Zbl 1093.14500

[25] Mehta, V. B.; Ramanathan, A. Semistable sheaves on projective varieties and their restriction to curves, Math. Ann., Tome 258 (1981/82) no. 3, pp. 213-224 | Article | EuDML 163590 | MR 649194 | Zbl 0473.14001

[26] Miyaoka, Yoichi; Peternell, Thomas Geometry of higher-dimensional algebraic varieties, DMV Seminar, Tome 26, Birkhäuser Verlag, Basel, 1997, vi+217 pages | MR 1468476 | Zbl 0865.14018

[27] Paris, Matthieu Caractérisations des espaces projectifs et des quadriques (2010) (arXiv)

[28] Wahl, J. M. A cohomological characterization of P n , Invent. Math., Tome 72 (1983) no. 2, pp. 315-322 | Article | EuDML 143023 | MR 700774 | Zbl 0544.14013